# SDR CA981123015

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Rt/ Lt Packs
- Part time: 4,003 hours
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LAV  AMBER SMOKE MESSAGE AT 1,500 FEET.  PASSENGER REPORTED ODD SMELL.   GROUND RUN, FOUND OIL SMELL FROM RT ENGINE WHEN PACK ON.  REPLACED COALESCER BAGS, SMOKE DETECTORS AND BRAKES AND WHEELS.  ALSO, REPLACED RT ENGINE NR 1 AND NR 3 BEARING CARBON SEALS..  PART TC:  3,507.
